PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some homological properties of Banach algebras associated with locally compact groups

Volume 139 / 2015

Mehdi Nemati Colloquium Mathematicum 139 (2015), 259-271 MSC: Primary 46M10, 43A20; Secondary 46H25. DOI: 10.4064/cm139-2-7

Abstract

We investigate some homological notions of Banach algebras. In particular, for a locally compact group $G$ we characterize the most important properties of $G$ in terms of some homological properties of certain Banach algebras related to this group. Finally, we use these results to study generalized biflatness and biprojectivity of certain products of Segal algebras on $G$.

Authors

  • Mehdi NematiDepartment of Mathematical Sciences
    Isfahan University of Technology
    Isfahan 84156-83111, Iran
    and
    School of Mathematics
    Institute for Research in Fundamental Sciences (IPM)
    Tehran, P.O. Box 19395-5746, Iran
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image